Latest effect from Yervoy Treatments

Posted By
9/27/2012 1:37pm
View other posts by
Activity
Replies: 6

Hi -

I am about to start with my first treatment of Yervoy ("Ipi")next week at Kimmel Cancer Hospital (Philadelphia) under the guidance of Dr. Sato. I have had one immunoablation (early Sept) to the liver and will have a second one next week as well. Diagnosis is several small lesions (0-5cm) discovered. Last May initial Cancer (Uveal) Melanoma to the eye and had no choice but enucleation - and chromosomal/genetic tests suggested high % of metastization. So, it's been caught relatively early with constant MRI's, bloodwork and other tests. So - just wanted to know other people are reacting to the Yervoy tratments,, any commonalities. As you all can see, by viewing the yervoy website is nothing short of a death sentence... Thank You! Tom 

"Be casual and do random things!"

i am going to start my 7th dose in april this year , i too am looking for answers, i am NED to date, stage 3B melanoma,

the symptoms are what are listed the most being fatigue, some diarrhea, itching,only got sick on my recent infusion the next day, as the seem to accumulate as i continue with treatments.

i am on here to see what there is after treatments are done.  good luck with your treatments and life ttyl

i am here to learn what is there after treatment

Hi Shadowace,

Was your primary diagnosis cutaneous melanoma or ocular melanoma?

Best,

Anne Marie

malign neoplasm melanoma skin, unspecified origin

they took a lump out from under my left arm, that confirmed melanoma with a positive BRAF mutation

i hope this helps you, with whatever, as i am looking for answers myself, seem like  we are living in the middle of doubt

at the moment, lol

i am here to learn what is there after treatment

Hi Tom,

Sorry to hear about the mets.  You're in good hands with Dr. Sato.  Please keep us posted on your health and what you're experiencing.  Some people have very little side effects.  Hopefully you will be one of them

Best,

Anne Marie

My Ipi reactions haven't been bad at all.  For a while I had none and wished for something, just for some evidence.  I got a full torso rash, but it wasn't awful, and I took predisone for a few weeks.  That dose is down to half strength as of Monday, going to quarter next week, unless my skin flares up again.  Ipi also destroyed my thyroid, so that's a daily dose of synthroid for life, but I've seen no side effects from that.   Sato is gonna add testosterone injections next, because my level has pretty much bottomed out, but is that from the Ipi or from being 47?  Hmmm...  

--Tom

Keep Rowing!

Its from hypo pituitaryism fits with the underactive thyroid . The pituitary gland in brain is responsible for stimulating the various hormone releasing organs to work. If the Pituitary does not work then they wont work. The main problem you may have is you might not make natural steroids and so be unable to get off steroids when the time came. it may have happened to me we are not a 100% sure.